# SDR RAIA2019100491833

- Difficulty date: September 18, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N836HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145695
- Aircraft time: 35,516 hours, 32,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 14530634005
- Condition: Corroded
- Location: Frame 43
- Part time: 35,516 hours, 32,190 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LH OMEGA BEAM UPPER O/B FLANGE HAS CORROSION AT FRAME 43.5-          REMOVED LOWER SCAT TRACK AT FRAME 43.5. REMOVED LH GUSSET AT FRAME 43.5. INSTALLED NEW GUSSET ONTO THE TOP OF THE LEFT HAND OMEGA BEAM BY INSTALLING CHERRY RIVETS AND SOLID RIVETS. NUTPLATES MUST BE INSTALLED TO COMPLETE INSTALLATION. INSTALLED NUTPLATES ON OMEGA BEAM GUSSET. READY TO INSTALL SEAT TRACK. INSTALLED SEAT TRACK AT FRAME 45.
